# SDR SIMA200826102

- Difficulty date: September 12, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, CREW REPORTED EMERGENCY LIGHTS ON FLOOR AND EXIT SIGNS WILL NOT ILLUMINATE.  ACFT REMOVED FROM SERVICE. REMOVED AND REPLACED NR 2 BATTERY PACK IAW WORK CARD NR 33-700-19.  OPERATIONAL CHECK GOOD AT THIS TIME. ACFT RETURNED TO SERVICE. (K)
